Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 15, NWS Hastings, NE

June 3, 2014Greeley County, Valley County, Nebraska

NWS Hastings, NE issued this tornado warning at Jun 3, 2014, 4:10 PM CDT for Greeley County, Valley County, Nebraska. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 4:10 PM CDT (21:10 UTC)
Expired
Jun 3, 2014, 4:45 PM CDT
In force
35 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Greeley County, NE, Valley County, NE

The radar

The Grand Island radar (KUEX), 141 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 4:30 PM CDTTSTM WND DMG2 N Elyria, NEPIVOTS OVERTURNED N OF ELYRIA
Jun 3, 4:30 PM CDTTORNADO8 N Ord, NETORNADO REPORTED 8 MILES N OF ORD VIA STORM CHASER.
Jun 3, 4:30 PM CDTTORNADO8 N Ord, NETORNADO REPORTED 8 MILES N OF ORD VIA STORM CHASER. PLEASE NOTE THIS IS UNCONFIRMED/UNOFFICIAL PENDING FURTHER INVESTIGATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WFUS53 KGID 032110
TORGID
NEC077-175-032145-
/O.NEW.KGID.TO.W.0015.140603T2110Z-140603T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
410 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  GREELEY COUNTY IN CENTRAL NEBRASKA...
  NORTHERN VALLEY COUNTY IN CENTRAL NEBRASKA...

* UNTIL 445 PM CDT
    
* AT 410 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR KENT DIVERSION DAM STATE WILDLIFE 
  MANAGEMENT AREA...OR NEAR BURWELL...MOVING EAST SOUTHEAST AT 50 
  MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  ELYRIA AND FORT HARTSUFF STATE PARK AROUND 425 PM CDT.
  ORD AROUND 430 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4142 9830 4153 9876 4163 9921 4174 9921
      4174 9830
TIME...MOT...LOC 2110Z 282DEG 42KT 4177 9920 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

HALBLAUB
3 follow-up statements
906 
WWUS53 KGID 032122
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
422 PM CDT TUE JUN 3 2014

NEC077-175-032145-
/O.CON.KGID.TO.W.0015.000000T0000Z-140603T2145Z/
GREELEY NE-VALLEY NE-
422 PM CDT TUE JUN 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR GREELEY
AND NORTHERN VALLEY COUNTIES...
    
AT 422 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER FORT HARTSUFF STATE PARK...OR NEAR BURWELL...MOVING
EAST SOUTHEAST AT 50 MPH.

HAZARD...TORNADO...TENNIS BALL SIZE HAIL...AND 70 MPH WINDS.

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  ORD AROUND 430 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4142 9830 4153 9876 4163 9921 4174 9921
      4174 9830
TIME...MOT...LOC 2122Z 287DEG 44KT 4173 9903 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

HALBLAUB
555 
WWUS53 KGID 032131
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
431 PM CDT TUE JUN 3 2014

NEC077-175-032145-
/O.CON.KGID.TO.W.0015.000000T0000Z-140603T2145Z/
GREELEY NE-VALLEY NE-
431 PM CDT TUE JUN 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR GREELEY
AND NORTHERN VALLEY COUNTIES...
    
AT 431 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR ELYRIA...OR 7
MILES NORTH OF ORD...MOVING EAST AT 50 MPH.

HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO 8 MILES NORTH OF ORD. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
GREELEY AND NORTHERN VALLEY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4142 9830 4153 9876 4163 9921 4174 9921
      4174 9830
TIME...MOT...LOC 2131Z 282DEG 42KT 4171 9889 

TORNADO...OBSERVED
HAIL...2.50IN

$$

HALBLAUB
760 
WWUS53 KGID 032137
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
437 PM CDT TUE JUN 3 2014

NEC077-175-032145-
/O.CON.KGID.TO.W.0015.000000T0000Z-140603T2145Z/
GREELEY NE-VALLEY NE-
437 PM CDT TUE JUN 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR GREELEY
AND NORTHEASTERN VALLEY COUNTIES...
    
AT 436 PM CDT...A CONFIRMED TORNADO WAS LOCATED 8 MILES NORTHEAST OF
ORD...MOVING EAST AT 40 MPH.

HAZARD...DAMAGING TORNADO...TENNIS BALL SIZE HAIL...AND 70 MPH WINDS.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. THIS TORNADO MAY BE 
         OBSCURED BY RAIN. DO NOT GO OUTSIDE TO LOOK FOR THE TORNADO!

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
GREELEY AND NORTHEASTERN VALLEY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4142 9830 4153 9876 4160 9907 4174 9907
      4174 9830
TIME...MOT...LOC 2136Z 285DEG 36KT 4170 9883 

TORNADO...OBSERVED
HAIL...2.50IN

$$

HALBLAUB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 3, 2:19 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 3, 2:19 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
219 PM CDT TUE JUN 3 2014

.MESOSCALE DISCUSSION...
ISSUED AT 219 PM CDT TUE JUN 3 2014

LATEST ANALYSIS OF SATELLITE AND SFC OBS INDICATES THE PRIMARY
DISCERNABLE CONVERGENCE BOUNDARY IS SETTING UP FROM NW-SE ALONG A
LINE FROM LOUP CITY-GRAND ISLAND-YORK-BEATRICE. OVER THE LAST 2
HRS...WINDS S OF THIS LINE HAVE VEERED TO AROUND 160. THE CU FIELD
IS BECOME RATHER AGGITATED FROM GRAND ISLAND-HEBRON-BEATRICE.
UPDRAFTS HAVE BEEN TRYING TO FORM. WE ARE ALSO SEEING CU BUBBLING
OVER LINCOLN COUNTY. THE HRRR CONTS TO INSIST ON CONVECTIVE
INITIATION IN THIS AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT
WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE
RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO
THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING.

SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E
ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY
TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL
SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES
BUILDS IN TOMORROW.

REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO
FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY...
MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO
SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS
EXPECTED WITH THESE SUPERCELLS.

REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE
THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR
WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX.

CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING
SEVERE WX.

TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL
DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL
EXIT THE FCST AREA BY 10 PM.

WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH
ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING
DOWN HIGHER WINDS FORENOON.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL
FOREGO THE EXTENDED DISC.

OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF
MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE
TO REACH 70F.

MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST"
CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE
SEEN SINCE MID MAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1211 PM CDT TUE JUN 3 2014

THIS AFTERNOON: MVFR CIGS SHOULD LIFT TO LOW-END VFR 19Z-20Z AND
THEN WE SHOULD LOSE THE CIGS. ISOLATED IFR TSTMS WILL DEVELOP. NO
GUARANTEES THEY HIT THE TERMINAL. SO THE TAF IS CONSERVATIVE FOR
NOW BUT WATCH FOR AMENDMENTS. SE WINDS WILL OCCASIONALLY BE GUSTY.
CONFIDENCE: MEDIUM

TONIGHT: TSTM THREAT SHOULD BE OVER BY 02Z-03Z LEAVING VFR. A COOL
FRONT WILL MOVE THRU 07Z-09Z AND THIS SHOULD RESULT IN MVFR
STRATUS CIGS. WINDS WILL SHIFT FROM SE TO NW. CONFIDENCE: MEDIUM

WED THRU 18Z: MVFR STRATUS SHOULD LAST THRU MOST OF THE MORNING
WITH CIGS GRADUALLY LIFTING AND BECOMING VFR AROUND 5K FT 17Z-19Z.
NW WINDS AVERAGE 15 KTS...BUT COULD BE GUSTY 12Z-15Z AS INITIAL
MIXING COMMENCES. CONFIDENCE: MEDIUM

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019.

&&

MESOSCALE...HALBLAUB
SHORT TERM...HALBLAUB
LONG TERM...HALBLAUB
AVIATION...HALBLAUB
Hazardous weather outlook, Jun 3, 2:28 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
228 PM CDT TUE JUN 3 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
228 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LONG TRACK TORNADOES
...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH ARE FORECAST
MAINLY BETWEEN THE HOURS OF 4 PM AND 9 PM. THE STORMS WILL
INITIATE ALONG A WARM FRONT...THE DRY LINE...AND POSSIBLY AN
OUTFLOW BOUNDARY. THUNDERSTORMS ARE EXPECTED TO BE MORE NUMEROUS
ACROSS SOUTH CENTRAL NEBRASKA. THE STORMS WILL GENERALLY TRACK TO
THE EAST AROUND 30 MPH. VERY HEAVY RAINFALL IN EXCESS OF TWO
INCHES COULD ACCOMPANY THE STORMS WHICH MAY CAUSE AREAS OF LOWLAND
FLOODING...ESPECIALLY FOR LOCATIONS WHICH RECEIVED HEAVY RAINFALL
OVER THE WEEKEND.

ALSO...A WIND ADVISORY IS IN EFFECT FOR NORTH CENTRAL KANSAS UNTIL
9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT
THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON
FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH
CENTRAL NEBRASKA ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED
FOR SEVERE WEATHER OPERATIONS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jun 3, 4:08 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
408 PM CDT TUE JUN 3 2014

NEZ039-040-032130-
GREELEY NE-VALLEY NE-
408 PM CDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREELEY AND NORTHERN
VALLEY COUNTIES UNTIL 430 PM CDT...

AT 407 PM CDT...DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM
WITH VERY STRONG ROTATION OVER KENT DIVERSION DAM STATE WILDLIFE
MANAGEMENT AREA...OR NEAR TAYLOR...MOVING EAST AT 45 MPH.

ALL INTERESTS IN NORTHERN GREELEY AND NORTHERN VALLEY COUNTIES
SHOULD BE PREPARED FOR A SEVERE THUNDERSTORM...AND POSSIBLY A
TORNADO.

LOCATIONS IMPACTED INCLUDE...
ORD...GREELEY...SPALDING...GREELEY CENTER...ELYRIA AND FORT HARTSUFF
STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4150 9829 4158 9880 4167 9920 4174 9921
      4174 9830
TIME...MOT...LOC 2107Z 279DEG 38KT 4179 9927

HALBLAUB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:39 AM CDTSpecial Weather StatementGIDGreeley, Valley51 min
Jun 3, 7:29 AM CDTSpecial Weather StatementGIDHoward, Sherman31 min
Jun 3, 4:08 PM CDTSpecial Weather StatementGIDGreeley22 min
Jun 3, 4:43 PM CDTTornado Warning Tornado observedGIDGreeley, Valley47 min
Jun 3, 4:52 PM CDTTornado WarningGIDGreeley, Valley38 min
Jun 3, 5:09 PM CDTSpecial Weather StatementGIDNance21 min
Jun 3, 5:15 PM CDTTornado Warning Tornado observedGIDNance30 min
Jun 3, 5:44 PM CDTTornado WarningGIDMerrick, Nance, Polk46 min
Jun 3, 6:17 PM CDTSevere Thunderstorm WarningGIDGreeley, Sherman, Valley43 min
Jun 3, 6:28 PM CDTSevere Thunderstorm WarningGIDPolk17 min
Jun 3, 6:53 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley67 min

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.